By Topic

Image reconstruction of spherical inclusions in ferromagnetic structures using the generalized inverse

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

5 Author(s)
A. C. Bruno ; Dept. de Fisica, Pontificia Univ. Catolica do Rio de Janeiro, Brazil ; L. Couto Miranda ; C. Hall Barbosa ; E. Andrade Lima
more authors

The generalized inverse method and singular value decomposition were used to reconstruct the magnetic image of small spherical inclusions in ferromagnetic structures. These techniques were used on the magnetic flux leakage generated when the structure is magnetized. The leakage field from the inclusions was simulated by using a simple constant-permeability model. The recovery model used a grid of magnetic dipoles at the region of the inclusions. The ability of the technique to distinguish between different distributions of inclusions with similar leakage fields is analyzed. The results demonstrates the feasibility of imaging multiple inclusions within the structure

Published in:

IEEE Transactions on Magnetics  (Volume:34 ,  Issue: 5 )